Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Discrete Mathematics
    Year: 1980
    Volume: 31
    Number: 3
    DBLP: db/journals/dm/dm31.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 41  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    K. M. Koh, D. G. Rogers, T. Tan.
    Products of graceful trees.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    J.-C. Fournier.
    Demonstration simple du theoreme de Kuratowski et de sa forme duale.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    Douglas R. Stinson.
    A skew room square of order 129.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    Hans S. Witsenhausen.
    On intersections of interval graphs.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    L. Zhu.
    A pair of orthogonal Steiner systems S(3, 5, 17).
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    Nachum Dershowitz, Shmuel Zaks.
    Enumerations of ordered trees.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    Anders Björner.
    Some matroid inequalities.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    G. Cohen, P. Frankl.
    On tilings of the binary vector space.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    R. H. Johnson.
    Properties of unique realizations - a survey.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Conference paper
    J. D. Henstridge, Cheryl E. Praeger.
    Note on primitive permutation groups and a diophantine equation.
    Discrete Mathematics 1980, Volume 31 (0) 1980
    Show item 1 to 10 of 41  

    Your query returned 41 matches in the database.